British Journal of Mathematical and Statistical Psychology

Cover image for Vol. 67 Issue 2

Edited By: Matthias von Davier

Impact Factor: 1.258

ISI Journal Citation Reports © Ranking: 2012: 5/13 (Psychology Mathematical); 34/93 (Mathematics Interdisciplinary Applications); 38/117 (Statistics & Probability); 60/83 (Psychology Experimental)

Online ISSN: 2044-8317

News


Wiley-Blackwell is proud to be publishing the British Journal of Mathematical and Statistical Psychology on behalf of the British Psychological Society from 2011.

Click here to read the press release.

SEARCH

SEARCH BY CITATION